VOL. 25 · NO. 1 | Winter 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 25 (1), (Winter 1995)
No abstract available
L.H. Erbe, H.I. Freedman
Rocky Mountain J. Math. 25 (1), 1-2, (Winter 1995)
No abstract available
Rocky Mountain J. Math. 25 (1), 3-5, (Winter 1995)
No abstract available
Articles
Jean Mawhin
Rocky Mountain J. Math. 25 (1), 7-37, (Winter 1995) DOI: 10.1216/rmjm/1181072265
No abstract available
S. Abramovich
Rocky Mountain J. Math. 25 (1), 39-49, (Winter 1995) DOI: 10.1216/rmjm/1181072266
No abstract available
Paul Binding
Rocky Mountain J. Math. 25 (1), 51-56, (Winter 1995) DOI: 10.1216/rmjm/1181072267
No abstract available
Fred Brauer
Rocky Mountain J. Math. 25 (1), 57-66, (Winter 1995) DOI: 10.1216/rmjm/1181072268
KEYWORDS: epidemic models, exposed period, 92D30, 45M10
No abstract available
J. Robert Buchanan, James F. Selgrade
Rocky Mountain J. Math. 25 (1), 67-85, (Winter 1995) DOI: 10.1216/rmjm/1181072269
No abstract available
John W. Cahn, Shui-Nee Chow, Erik S. Van Vleck
Rocky Mountain J. Math. 25 (1), 87-118, (Winter 1995) DOI: 10.1216/rmjm/1181072270
No abstract available
Yulin Cao, Thomas C. Gard
Rocky Mountain J. Math. 25 (1), 119-131, (Winter 1995) DOI: 10.1216/rmjm/1181072271
KEYWORDS: Differential delay equations, global asymptotic stability, Population dynamics
No abstract available
Yulin Cao, G. Ladas
Rocky Mountain J. Math. 25 (1), 133-143, (Winter 1995) DOI: 10.1216/rmjm/1181072272
KEYWORDS: Rational recursive sequence, periodic solution, symmetric solution, symmetric periodic solution, 39A12
No abstract available
R. Cressman
Rocky Mountain J. Math. 25 (1), 145-154, (Winter 1995) DOI: 10.1216/rmjm/1181072273
KEYWORDS: Evolutionarily stable strategies, dynamic stability
No abstract available
Kathleen M. Crowe
Rocky Mountain J. Math. 25 (1), 157-166, (Winter 1995) DOI: 10.1216/rmjm/1181072274
No abstract available
Lynn H. Erbe, Pengxiang Yan
Rocky Mountain J. Math. 25 (1), 167-178, (Winter 1995) DOI: 10.1216/rmjm/1181072275
KEYWORDS: Discrete Riccati equation, Comparison theorem, autonomous system, disconjugacy, Hamiltonian difference system
No abstract available
Melvin Faierman
Rocky Mountain J. Math. 25 (1), 179-187, (Winter 1995) DOI: 10.1216/rmjm/1181072276
No abstract available
Gilles Fournier, Lech Górniewicz, Tomasz Kaczynski
Rocky Mountain J. Math. 25 (1), 189-199, (Winter 1995) DOI: 10.1216/rmjm/1181072277
No abstract available
H.I. Freedman, Yang Kuang
Rocky Mountain J. Math. 25 (1), 201-215, (Winter 1995) DOI: 10.1216/rmjm/1181072278
KEYWORDS: Neutral delay differential equation, single species population model, global stability, 34K15, 34K20, 92A15
No abstract available
H.I. Freedman, Bindhyachal Rai
Rocky Mountain J. Math. 25 (1), 217-230, (Winter 1995) DOI: 10.1216/rmjm/1181072279
No abstract available
A.M. Grundland, M. Kovalyov, M. Sussman
Rocky Mountain J. Math. 25 (1), 231-247, (Winter 1995) DOI: 10.1216/rmjm/1181072280
No abstract available
Chaitan P. Gupta
Rocky Mountain J. Math. 25 (1), 249-260, (Winter 1995) DOI: 10.1216/rmjm/1181072281
KEYWORDS: Duffing's equation, Damping, acyclic set, Lipschitz continuous, 34B15, 24C25, 47H15
No abstract available
John R. Haddock, Younhee Ko
Rocky Mountain J. Math. 25 (1), 261-267, (Winter 1995) DOI: 10.1216/rmjm/1181072282
No abstract available
Kenneth J. Hochberg
Rocky Mountain J. Math. 25 (1), 269-283, (Winter 1995) DOI: 10.1216/rmjm/1181072283
KEYWORDS: Measure-valued process, Superprocess, branching process, diffusion process, multilevel process, Hausdorff dimension, 60G57, 60J80
No abstract available
Yin Xi Huang, Joseph W.-H. So
Rocky Mountain J. Math. 25 (1), 285-297, (Winter 1995) DOI: 10.1216/rmjm/1181072284
No abstract available
M.C.W. Jones
Rocky Mountain J. Math. 25 (1), 299-313, (Winter 1995) DOI: 10.1216/rmjm/1181072285
No abstract available
Junji Kato
Rocky Mountain J. Math. 25 (1), 315-338, (Winter 1995) DOI: 10.1216/rmjm/1181072286
No abstract available
Q. Kong
Rocky Mountain J. Math. 25 (1), 339-349, (Winter 1995) DOI: 10.1216/rmjm/1181072287
No abstract available
Michael Y. Li
Rocky Mountain J. Math. 25 (1), 351-363, (Winter 1995) DOI: 10.1216/rmjm/1181072288
No abstract available
Michael Y. Li, James S. Muldowney
Rocky Mountain J. Math. 25 (1), 365-378, (Winter 1995) DOI: 10.1216/rmjm/1181072289
No abstract available
Xinzhi Liu
Rocky Mountain J. Math. 25 (1), 381-395, (Winter 1995) DOI: 10.1216/rmjm/1181072290
No abstract available
A.A. Martynyuk
Rocky Mountain J. Math. 25 (1), 397-415, (Winter 1995) DOI: 10.1216/rmjm/1181072291
KEYWORDS: nonlinear systems, matrix Lyapunov function, stability, 34D20
No abstract available
Robert McKelvey, Joseph Apaloo
Rocky Mountain J. Math. 25 (1), 417-436, (Winter 1995) DOI: 10.1216/rmjm/1181072292
No abstract available
A.B. Mingarelli, F.Q. Pu, L. Zheng
Rocky Mountain J. Math. 25 (1), 437-440, (Winter 1995) DOI: 10.1216/rmjm/1181072293
KEYWORDS: almost periodic, 34C10
No abstract available
Allan Peterson, John Schneider
Rocky Mountain J. Math. 25 (1), 441-457, (Winter 1995) DOI: 10.1216/rmjm/1181072294
No abstract available
Shigui Ruan
Rocky Mountain J. Math. 25 (1), 459-470, (Winter 1995) DOI: 10.1216/rmjm/1181072295
No abstract available
Micheline A. Schreiber, Harold M. Hastings
Rocky Mountain J. Math. 25 (1), 471-478, (Winter 1995) DOI: 10.1216/rmjm/1181072296
KEYWORDS: 60F99, 92A17, 15A52, 15A60, 60H25
No abstract available
D. Siegel, Y.F. Chen
Rocky Mountain J. Math. 25 (1), 479-489, (Winter 1995) DOI: 10.1216/rmjm/1181072297
No abstract available
Hal L. Smith
Rocky Mountain J. Math. 25 (1), 491-499, (Winter 1995) DOI: 10.1216/rmjm/1181072298
No abstract available
Houshang H. Sohrab
Rocky Mountain J. Math. 25 (1), 501-514, (Winter 1995) DOI: 10.1216/rmjm/1181072299
No abstract available
Gail S.K. Wolkowicz, Mary M. Ballyk, Spiro P. Daoussis
Rocky Mountain J. Math. 25 (1), 515-543, (Winter 1995) DOI: 10.1216/rmjm/1181072300
KEYWORDS: Population dynamics, ecology, chemostat, competition, predation, invasion, paradox of enrichment
No abstract available
Jianhong Wu
Rocky Mountain J. Math. 25 (1), 545-556, (Winter 1995) DOI: 10.1216/rmjm/1181072301
KEYWORDS: 34K15, 92E20
No abstract available
B.G. Zhang, J.S. Yu, Z.C. Wang
Rocky Mountain J. Math. 25 (1), 557-568, (Winter 1995) DOI: 10.1216/rmjm/1181072302
KEYWORDS: Neutral differential equations, ‎oscillation‎, Comparison theorem, 34K15, 34C10
No abstract available
Back to Top